The persistent regime of multiplication of cracks and the concentration criterion of fracture
Doklady Akademii Nauk, Tome 333 (1993) no. 6, pp. 769-770
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_333_6_a12,
author = {D. V. Alekseev and P. V. Egorov},
title = {The persistent regime of multiplication of cracks and the concentration criterion of fracture},
journal = {Doklady Akademii Nauk},
pages = {769--770},
year = {1993},
volume = {333},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_333_6_a12/}
}
TY - JOUR AU - D. V. Alekseev AU - P. V. Egorov TI - The persistent regime of multiplication of cracks and the concentration criterion of fracture JO - Doklady Akademii Nauk PY - 1993 SP - 769 EP - 770 VL - 333 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1993_333_6_a12/ LA - ru ID - DAN_1993_333_6_a12 ER -
D. V. Alekseev; P. V. Egorov. The persistent regime of multiplication of cracks and the concentration criterion of fracture. Doklady Akademii Nauk, Tome 333 (1993) no. 6, pp. 769-770. http://geodesic.mathdoc.fr/item/DAN_1993_333_6_a12/